Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Partially constrained impinging jets


Author: J. H. Giese
Journal: Quart. Appl. Math. 21 (1964), 331-337
DOI: https://doi.org/10.1090/qam/155488
MathSciNet review: 155488
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/155488
Article copyright: © Copyright 1964 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website